Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Topological objects and sheaves


Authors: Yeaton H. Clifton and J. Wolfgang Smith
Journal: Trans. Amer. Math. Soc. 105 (1962), 436-452
MSC: Primary 55.32
MathSciNet review: 0145524
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.32

Retrieve articles in all journals with MSC: 55.32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0145524-0
PII: S 0002-9947(1962)0145524-0
Article copyright: © Copyright 1962 American Mathematical Society